Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A general asymptotic formula for partition functions


Author: Nelson A. Brigham
Journal: Proc. Amer. Math. Soc. 1 (1950), 182-191
MSC: Primary 10.0X
DOI: https://doi.org/10.1090/S0002-9939-1950-0034409-3
MathSciNet review: 0034409
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. H. Hardy and S. Ramanujan, Asymptotic formulae for the distribution of integers of various types, Collected Papers of Srinivasa Ramanujan. Also in Proc. London Math. Soc. vol. 16 (1917) pp. 112-132.
  • [2] E. M. Wright, Asymptotic partition formulae I. Plane partitions, Quart. J. Math. Oxford Ser. vol. 2 (1931) pp. 177-189.
  • [3] -, Asymptotic partition formulae III. Partitions into kth powers. Acta Math. vol. 63 (1934) pp. 143-191. MR 1555393

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0034409-3
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society